# SDR UALA2012090605015

- Difficulty date: September 6, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 66,708 hours, 9,576 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Part number: 313W38293
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE ON NR 2 PYLON AFT FAIRING HEATSHIELD GAP COVER STRIP P/N 313W3829-3 DAMAGE AREAS CONSIST OF ABRASION WEAR WHERE THE STRIP IS WORN THROUGH IS FULL DEPTH.  THE FIRST DAMAGE AREA IS LOCATED 7" O/B FROM THE INBOARD EDGE OF THE GAP COVER STRIP AND MEASURES 1.5" IN LENGTH X 3-16" IN DEPTH.  THE SECOND DAMAGE AREA IS LOCATED 11" O/B FROM THE INBOARD EDGE OF THE GAP COVER STRIP AND MEASURES 4.75" IN LENGTH X 1-4: IN DEPTH. SRM 54-50-70, FIG 103 DOES NOT PERMIT DAMAGE TO EXCEEDS 2.00" IN LENGTH.  THE HEAT SHIELD GAP COVER STRIPS ARE MADE OF TITANIUM ALLOY T1-6AL-2SN-4ZR-2MO.
